See Alike in...

Alike App

Browser

CeceliaR

587d

Hi, I have APS and have been on Coumadin for 8 years and have managed to stay in therapeutic levels until 3 months ago (after a gallbladder removal) and now my INR #s are all over the place. INR to high 5.6 to low 1.8 but never in my therapeutic range (2.5-3.5). Nothing has change in diet, activity or medication. Any ideas?????

Top reply
    • Mariolita

      581d

      If eat broccoli it will change therefore l only eat green vegetable once a week

    • Mariolita

      581d

      If eat broccoli it will change therefore l only eat green vegetable once a week

    • Mariolita

      581d

      My diet it very limited in green

    • Mariolita

      581d

      Sorry to hear that. I had to get a nutricionist and it has help a great deal because l get to eat what would not interfiere with warfarin and keeping the INR at 2.1 to2.3 almost every week

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion